Journal d’Analyse Mathématique

, Volume 87, Issue 1, pp 231–263

New bounds for Kakeya problems

Article

DOI: 10.1007/BF02868476

Cite this article as:
Katz, N. & Tao, T. J. Anal. Math. (2002) 87: 231. doi:10.1007/BF02868476

Abstract

We establish new estimates on the Minkowski and Hausdorff dimensions of Kakeya sets and we obtain new bounds on the Kakeya maximal operator.

Copyright information

© Hebrew University of Jerusalem 2002

Authors and Affiliations

  1. 1.Department of MathematicsWashington UniversitySt. LouisUSA
  2. 2.Department of MathematicsUCLALos AngelesUSA